# SDR ZZDA2011917

- Difficulty date: October 28, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN WEB, STA 208, LONG 15L, CRACKED.  ACCOMPLISHED WEB DOUBLER REPAIR PER B717 SRM 51-70-10.
